# SDR AALA202510314618

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,726 hours, 14,162 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800 Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4 L HAS CHECK SLIDE PRESSURE ILLUMINATING.  (OPEN)
